# SDR 2007UALA04656

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 45,163 hours, 8,430 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: No Test
- Location: Flaperon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAN RT FLAPERON POSITION TEST AND RESULT WAS FAILURE OF RT OTBD FLAPERON ACTUATOR TO ACHIEVE COMMANDED POSITION.   RAN RIGHT FLAPERON POSITION TEST AND RESULT WAS FAILURE OF RH OTBD FLAPERON ACTUATOR TO ACHIEV E COMMANDED POSITION. INSTALLED NEW FLAPERON ACTUATOR AND SYSTEM CHECKED OK FOR SERVICE.  SUSPECT STICKING DUE TO DEBRIS BUILDUP.
